Home Menopause Forum My Menopause Symptoms & Solutions

A bit scared and overwhelmed

loubylouloubylou Posts: 3

Hi. This is my 1st post. I’m 46 and peri menopause. I have had quite extreme anxiety mainly caused by wondering what on earth was wrong with me. I am on tablets for this which are helping but out of my numerous symptoms the worst are feeling dizzy and sick and having palpitations and hot flushes which seem to come and go. If anyone could give any advice, particularly around the dizziness I would be hugely grateful. I am a single parent to a 6 year old and the dizziness makes me really anxious when I am home alone with her. This website is a lifeline to me as I don’t know anyone who has been through the menopause. I feel better knowing I’m not alone but I’m finding the whole thing really overwhelming. Sorry for the long post x

Comments

  • Hi loubylou

    Sorry you are feeling so rotten at the moment. Have you been back to your GP re:dizziness? Are the tablets you are on for anxiety, as this may be causing the dizziness?

    Take care

    Sue.

  • MargeSimp67MargeSimp67 Posts: 17

    Hi Loubylou

    I am on hrt and ive been getting dizziness etc. I have been advised to lessen my dose as i have gel, so dizziness must have something to do with meds. I got my advice from the British Menopause society. If u follow the link u can email for advice from a menopause nurse for a minimum donation of £10.

    On receipt of email..it is from Kathy Abernethy who is the Chair of the BMs so the bees knees. Gps dont know enough and her advice is invaluable.

    Hope this helps.xxx

  • Blanka_CBlanka_C Posts: 406 Community Admin

    Hi @loubylou, I was wondering how you're getting on? Have your dizziness got any better?

    I've found this thread for you that you might find useful to read through: https://community.livebetterwith.com/menopause/discussion/comment/3641#Comment_3641

    And don't forget, you can always come here if you need someone to talk to x

  • loubylouloubylou Posts: 3

    Thank you for your responses. @SmashingMenopause I think initially the anxiety meds were causing dizziness but it’s still there every now and then. It feels hormonal so I’m keeping a diary to see if there is any pattern. I’m waiting to go onto HRT which I have been told will help all these physical symptoms...although I note @MargeSimp67 you say HRT caused yours. It’s a minefield. Thanks @Blanka_C fir the link, I have just been snd got some anti-histamines today so hopefully they should help. The chemist confirmed they ‘sometimes’ help with dizziness so fingers crossed. I seem to be coping better than a month ago and I’m relying on HRT making most symptoms disappear when I eventually go on it. I start a new job on Jan 2nd so I’m hoping to be on it and everything under control by then. #crosseseverything xx

  • MM99MM99 Posts: 3

    I had awful anxiety and debilitating dizziness for quite a number of months before I worked out what was causing it. It was the hormone imbalance . I went on bio-identical progesterone cream and natural vitamins / supplements and within 6 weeks those symptoms had virtually disappeared. I get the odd period of slight wobbling I call it but no dizziness or panic attack’s any more. Am also seeing a homeopathic doctor which really helps too.

  • MargeSimp67MargeSimp67 Posts: 17

    MM99

    That is very interesting about what u say about your dizziness. I came off hrt gel on tues it is now sat and feel no better.

    Do u use that serenity cream? And what vitamins do u use. Im sure dizzziness is hormonal. I really need to sort this as i stand a lot at work and im dreading going.xx

  • loubylouloubylou Posts: 3

    Hi @MM99 thanks for replying. I was about to ask about your vitamins and cream @MargeSimp67 beat me to it. I also agree with her about anxiety being hormonal because mine comes and goes. What advice does the homeopathic doctor give you? I would much rather go down the natural path eventually, although now I will literally take anything if I thought it would help. Xx

  • MM99MM99 Posts: 3

    I take a bio-identical progesterone cream prescribed by a hormone specialist, who did a very full blood and saliva test which identified all hormone levels including thyroid ones and prescribed relevant supplements / vitamins to bring levels back to normal and to support me at this stages of life (I.e. bone health). For homeopathy the best approach is to have a few sessions with a qualified homeopathic doctor - they help with symptoms and your vitality. Dizziness for me was definitely hormonal but made worse by stress. All I can say is I suffered an awful lots from menopause symptoms for a long time before I got proper advice and am now so much better.

  • Rachel67Rachel67 Posts: 2

    Do you use the Wellsprings cream?

    How do find a hormone specialist?


    Thanks Rachel

Sign In or Register to comment.